# SDR SWIA202056238

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLIGHT SPOILER INBOARD AND OUTBOARD ATTACH HINGES HAVE CORRODED HARDWARE   (C-CHECK) RO 2/9/2021   REMOVED CORRODED NUTS (2 EA.) AND RETENTION ANGLE BOLTS (4 EA.)  FROM RH WING FLIGHT SPOILER INBOARD AND OUTBOARD ATTACH HINGES. REF CRJ200 AMM 27-64-05-000-801, STEPS 3. B. (4) (A) (B) AND (13). INSTALLED NEW NUTS (2 EA.) AND RETENTION ANGLE BOLTS (4 EA.) ON TO RH WING FLIGHT SPOILER INBOARD AND OUTBOARD ATTACH HINGES. REF. CRJ200 AMM 27-64-05-400-801, STEPS 2. B. (1) (B)-(E) AND STEP 2. B. (8) (A) & (B). USED TORQUE WRENCH TUC8616, CAL DUE 31 OCT 21
